File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust exponential stabilization for Markovian jump systems with mode-dependent input delay

TitleRobust exponential stabilization for Markovian jump systems with mode-dependent input delay
Authors
KeywordsDelay System
Exponential Stability
Input Delay
Markovian Jump System
Robust Stabilization
Issue Date2007
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2007, v. 43 n. 10, p. 1799-1807 How to Cite?
AbstractThis paper is concerned with the problem of exponential stabilization for uncertain linear systems with Markovian jump parameters and mode-dependent input delays. Sufficient stabilization conditions are developed in terms of matrix inequalities, which can be solved by a proposed iterative algorithm based on the cone complementarity linearization (CCL) method. Memory controllers are also designed such that the closed-loop system is exponentially mean-square stable for all admissible uncertainties. Numerical examples are given to show that the developed method is efficient and less conservative. © 2007 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156914
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorSun, Men_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorZou, Yen_US
dc.date.accessioned2012-08-08T08:44:32Z-
dc.date.available2012-08-08T08:44:32Z-
dc.date.issued2007en_US
dc.identifier.citationAutomatica, 2007, v. 43 n. 10, p. 1799-1807en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/156914-
dc.description.abstractThis paper is concerned with the problem of exponential stabilization for uncertain linear systems with Markovian jump parameters and mode-dependent input delays. Sufficient stabilization conditions are developed in terms of matrix inequalities, which can be solved by a proposed iterative algorithm based on the cone complementarity linearization (CCL) method. Memory controllers are also designed such that the closed-loop system is exponentially mean-square stable for all admissible uncertainties. Numerical examples are given to show that the developed method is efficient and less conservative. © 2007 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectDelay Systemen_US
dc.subjectExponential Stabilityen_US
dc.subjectInput Delayen_US
dc.subjectMarkovian Jump Systemen_US
dc.subjectRobust Stabilizationen_US
dc.titleRobust exponential stabilization for Markovian jump systems with mode-dependent input delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2007.03.005en_US
dc.identifier.scopuseid_2-s2.0-34548492966en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34548492966&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume43en_US
dc.identifier.issue10en_US
dc.identifier.spage1799en_US
dc.identifier.epage1807en_US
dc.identifier.isiWOS:000250270300012-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridSun, M=8644986100en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats